A Graphical Version of Tukey's Confidence Interval for Slippage


Sandelius, Martin   (1968, ASQC and the American Statistical Association)   University of Gothenburg, Gothenburg, Sweden

Technometrics    Vol. 10    No. 1
QICID: 8042    February 1968    pp. 193-194
List $10.00
Member $5.00

This article is not available online. Contact us to receive a scan of the archive, in PDF format.

Article Abstract

A graphical version is presented for Tukey's interval estimate of difference in location connected with his quick, compact, two-sample test.

Browse QIC Articles Chronologically:     Previous Article     Next Article

New Search

Featured advertisers

ASQ is a global community of people passionate about quality, who use the tools, their ideas and expertise to make our world work better. ASQ: The Global Voice of Quality.